Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015 (2015), Article ID 429595, 2 pages
http://dx.doi.org/10.1155/2015/429595
Editorial

Nonlinear Analysis: Optimization Methods, Convergence Theory, and Applications

1College of Mathematics and Information Science, Guangxi University, Nanning, Guangxi 530004, China
2School of Mathematics and Computer Sciences, Gannan Normal University, Ganzhou 341000, China
3Research Institute for Informatics (ICI), 8-10 Averescu Avenue, 71316 Bucharest 1, Romania
4College of Mathematics and Information Science, Henan University, Kaifeng 475000, China
5Department of Mathematics, Changsha University of Science and Technology, Changsha 410004, China

Received 1 March 2015; Accepted 1 March 2015

Copyright © 2015 Gonglin Yuan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gonglin Yuan, Gaohang Yu, Neculai Andrei, Yunhai Xiao, and Li Zhang, “Nonlinear Analysis: Optimization Methods, Convergence Theory, and Applications,” Abstract and Applied Analysis, vol. 2015, Article ID 429595, 2 pages, 2015. doi:10.1155/2015/429595